Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/10739
Title: Tako-tsubo-like cardiomyopathy after EpiPen administration.
Austin Authors: Zubrinich, C M;Farouque, Omar ;Rochford, S E;Sutherland, M F
Affiliation: Department of Respiratory and Sleep Medicine, Austin Health, Heidelberg, Victoria, Australia
Issue Date: 1-Nov-2008
Publication information: Internal Medicine Journal; 38(11): 862-5
Abstract: Tako-tsubo-like cardiomyopathy is characterized by acute chest pain, electrocardiographic changes and increased cardiac enzymes in the absence of obstructive coronary vessel disease. We describe the development of tako-tsubo-like cardiomyopathy in an elderly woman after the use of an EpiPen for generalized urticaria and angioedema. As adrenaline may participate in the pathogenesis of this condition, the need for careful patient selection and education in the use of adrenaline self-injectors remains imperative.
Gov't Doc #: 19120537
URI: http://ahro.austin.org.au/austinjspui/handle/1/10739
DOI: 10.1111/j.1445-5994.2008.01748.x
URL: https://pubmed.ncbi.nlm.nih.gov/19120537
Type: Journal Article
Subjects: Aged
Epinephrine.administration & dosage.adverse effects
Female
Humans
Takotsubo Cardiomyopathy.chemically induced.diagnosis
Appears in Collections:Journal articles

Show full item record

Page view(s)

8
checked on Nov 28, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.